Loading, please wait...

Children's Ibuprofen Berry 2pk NSAID 1oz - Up&Up™

Children's Ibuprofen Berry 2pk NSAID 1oz - Up&Up™ - image 1 of 3Children's Ibuprofen Berry 2pk NSAID 1oz - Up&Up™ - image 2 of 3Children's Ibuprofen Berry 2pk NSAID 1oz - Up&Up™ - image 3 of 3
Children's Ibuprofen Berry 2pk NSAID 1oz - Up&Up™ - image 1 of 3
$13.29
Due to high demand, item may be unavailable or delayed
Online only
Shipping
Free standard shipping with RedCard

About this item

At a glance

Dye-Free
Dye-Free
Gluten Free
Gluten Free

Highlights

  • ACTIVE INGREDIENT: The active ingredient in Infants' Concentrated Drops Ibuprofen Oral Suspension is 50 mg ibuprofen per 1.25 mL, a pain reliever, fever reducer and a nonsteroidal anti-inflammatory drug (NSAID). Compare to the active ingredient in Motrin® Infants' Drops.
  • DYE-FREE: This berry-flavored liquid pain reliever and fever reducer, formulated for infants ages 6 months to 23 months, is dye-free and non-staining. A syringe dosing device is included.
  • PAIN RELIEVER AND FEVER REDUCER: When baby is relying on you to feel better, use Infants' Concentrated Drops Ibuprofen Oral Suspension, 50 mg ibuprofen per 1.25 mL. This product relieves minor aches and pains due to the common cold, flu, sore throat, headaches and toothaches.
  • 8 HOURS: Free of high fructose corn syrup and gluten, this infants' ibuprofen liquid oral suspension relieves pain and reduces fever for up to 8 hours.
  • MADE FOR INFANTS ages 6 months to 23 months. Use only with enclosed syringe. Child-resistant safety cap. Berry flavor helps the medicine go down.

Specifications

Suggested Age: 6 Months and Up

Active Ingredient Strength Value: 50

Product Warning: Contains ibuprofen

Product Form: Liquid

Primary Active Ingredient: Ibuprofen

Package Quantity: 1

TCIN: 15024459
UPC: 370030623266
Item Number (DPCI): 007-00-0026
Healthcare Disclaimer:
Content on this site is for reference purposes only. Target does not represent or warrant that the nutrition, ingredient, allergen and other product information on our Web or Mobile sites are accurate or complete, since this information comes from the product manufacturers. On occasion, manufacturers may improve or change their product formulas and update their labels. We recommend that you do not rely solely on the information presented on our Web or Mobile sites and that you review the product's label or contact the manufacturer directly if you have specific product concerns or questions. If you have specific healthcare concerns or questions about the products displayed, please contact your licensed healthcare professional for advice or answers.

Description

Compare to Motrin® Infants' Drops active ingredient. The active ingredient in Infants' Concentrated Drops Ibuprofen Oral Suspension, 50 mg per 1.25 mL, Berry Flavor, is 50 mg ibuprofen per 1.25 mL, pain reliever and fever reducer for infants ages 6 months to 23 months. This product temporarily reduces fever and relieves minor aches and pains due to the common cold, flu, sore throat, headaches and toothaches. Dye-free, non-staining infant ibuprofen is also free of high fructose corn syrup and gluten. Use only with enclosed syringe.
Dye-Free
Dye-Free
A product that either makes an unqualified on-pack statement indicating that it does not contain dye, or carries an unqualified on-pack statement such as "no dyes" or "dye-free."
Gluten Free
Gluten Free
A product that has an unqualified independent third-party certification, or carries an on-pack statement relating to the finished product being gluten-free.
See how we make shopping for wellness even easier.
If the item details above aren’t accurate or complete, we want to know about it. Report incorrect product info.

Recommended


From the manufacturer

No information loaded.

Guest Ratings & Reviews

4.6 out of 5 stars with 9 reviews
75% would recommend
4 recommendations
value: 1 out of 5
quality: 5 out of 5

INFANTS NOT children’s

1 out of 5 stars
Would not recommend
Alikia - 27 days ago
Listed as children’s. I made the mistake of not looking at the container size and trusting the product name. It cost $6.65 per ounce vs .99 per ounce
quality: 5 out of 5
value: 1 out of 5
Did you find this review helpful?
Report review

works like name brand

5 out of 5 stars
Would recommend
chimom - 1 year ago, Verified purchaser
Works just like name brand. no issues
quality: 5 out of 5
Did you find this review helpful?
Report review

Great!

5 out of 5 stars
Would recommend
js1026 - 1 year ago, Verified purchaser
I love that it's dye free! My daughter loves this flavoring as well. She's always preferred Ibuprofen to Acetaminophen because of the flavor...and I prefer it because it lasts longer!
quality: 5 out of 5
Did you find this review helpful?
Report review

(no review title)

5 out of 5 stars
Would recommend
Toni - 2 years ago, Verified purchaser
Love that it's dye free! Great price, too.
Did you find this review helpful?
Report review

Prices, promotions, styles and availability may vary by store & online. See our price match guarantee. See how a store is chosen for you.


*See offer details. Restrictions apply. Pricing, promotions and availability may vary by location and at Target.com.